# SDR SWAA090840

- Difficulty date: February 4, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 16,330 hours, 9,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND EEPLS LIGHT COVER BROKEN AT ROW 1.  REMOVED AND REPLACED COVER PER MM.
